Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Nausea for three days, vomiting after eating, happens at night and afternoon. Causes?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
NauseaFor the last three days I have been throwing up everything I eat I throw up but it only happens at night sometimes in the afterboon whats wrong with me
Posted Wed, 18 Apr 2012 in Digestion and Bowels
Answered by Dr. Poorna Chandra K.S 7 hours later
Hi and thanks for the query.

Postprandial vomiting may be because of -

1) GI causes like gastric or duodenal ulcer, hypomotility of the stomach or esophagus and conditions like achalasia or high gut obstruction.
2) As a reflex to any painful disease like cholecystitis, pancreatitis, uretric colic, appendicitis and so on
3) Systemic illnesses like renal dysfunction and uremia, hepatitis.

These can be differentiated by a good history (onset, precipitant, associated symptoms, content of vomitus), examination and some investigations (like xray, serum creatinine, sodium, potassium, liver function tests).

I would suggest you to get examined by your physician and get these investigations done to arrive at diagnosis. Treatment will follow according to cause.

I hope, I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor